Separate names with a comma.
Discussion in 'iPad 2 Forum' started by Hugh Mility O'Kelly, Apr 19, 2017 at 3:19 AM.
Tinfoil may help block the effects of the Lithium.
I love my iPad. I use it much too much. What I do like is to have my favourite radio station on when I'm drifting off to sleep. As long as my wife catches me within the first 15 minutes then I won't wake up with a headache but if it's allowed to run for an hour and she comes to bed late I always get a headache in the exactly the same place in the morning. So with this I had it tested and it was found I had an overdose of lithium. Conventional doctors are not remotely interested and look at your very strangely when you report this . But I know for a fact it is Lithium and I have had the iPad For over a year now so I've had lots of opportunity to test when I do when I don't get these headaches . No..... it's not eye strain nor is it where I have my pillows etc
Thanks, I'll try it.
Hi again Hugh - let me just be a 'devil's advocate' (also a retired physician and have a relative on 'lithium carbonate' for a mild bipolar disorder) - from your posts, the scenario you are presenting is that the lithium ion battery from your iPad is leaching ionic lithium that your body is absorbing, and by this cutaneous process, your tested blood lithium levels are elevated - is that correct or am I misinterpreting your comments? I can take this further if desired but will await your response - just trying to understand exactly what you're thinking.
As a potential solution, do you really need to sleep w/ your iPad to listen to the radio station? I've listen to music on my iPad and also music streamed to the device from Spotify or Amazon via a BT speaker, BT headphones, and also cabled to my bedroom radio through the AUX port; thus no close body contact w/ the iPad. Dave
I will do my best to tell you the whole story.
It began when I got a very serious headache from gas. It took me 11 months to find out exactly what it was.
It was the vanadium in the gas which caused the problem. According to the National Grid there is no vanadium in gas. Except that they clean the methane with vanadium brushes or something like that.
I got no joy at all from the local doctors. But the consultant said that I knew a great deal more than he did, The reason being is that I spent a long time looking it up. You will find little or no information on vanadium in the net. The interesting thing is the pain in my head was always exactly in the in the same place.
Much later I bought a speaker ,cheap one, Bluetooth and within a very short time I had a bad headache, surprisingly the same place . So I place a bit further away, and no headache . I guessed it was the lithium battery for there is not much more than that in the speaker and hence the same with the iPad .
Fortunately I know someone who can cure most things and cured my wife with severe contact dermatitis which conventional medicine couldn't do . I also had a problem for 25 years which she managed to solve in 20 minutes. Even though I am very sceptical on alternative medicine with everything we had wrong with this she simply fix it. I was highly impressed. It is called bio resonance .
The problem I find is that conventional medicine is not yet at the stage where it recognises these problems . You may not be aware yet but 'smart meters' are a particular danger . Sorry for going on so long but that is the whole story .
When your body is asleep your resistance is lower and hence more susceptible to radio frequencies etc.
I know some people who are on lithium carbonate, and they’ve never mentioned headaches as a side effect--though there are others such as tremor and urinary and digestive issues. I agree that medical science doesn’t have all the answers, and that we should be open to unconventional methods, though keep in mind that some treatments can result in a “placebo effect.” Personally, I lean towards the opinions of the doctor above, that you should first consider sleeping habits, stress and other practical causes. You could also keep a record of when symptoms occur, when, and what the circumstances were, to help to see possible patterns.
Of course you are correct. What normally happens is I've put the iPad in the next room and fall asleep. Sometimes I have it not that far away from me and get away with it ,for my wife comes and takes the iPad for me into the next room. But if I fall asleep right next to it I get this pain in the bottom left part of my head like a ball expanding . I do get other headaches now and again. But they are very different and usually from dehydration and from drinking too much coffee .
I have in fact though proved without doubt that is the Lithium. Seemingly it goes up my nervous system into the back of my head on the left hand side. So normally I'm very careful but every now and again I watch a boring movie on the iPad, fall asleep, and the inevitable happens.
Hi again Hugh - thank you for the additional information from this and your previous post - not sure about your 'gas exposure' and the vanadium issue - I'm a woodworker and have some tools/router bits/etc. w/ vanadium steel, so the extent of my knowledge w/o reading up on the element or its compounds, sorry.
I'm still not sure about the 'lithium issue' - normally the material is not even detected (threshold level for current testing, I assume) in the blood unless one is on lithium medication, then the therapeutic levels are extremely low, i.e. therapeutic range for lithium has been established at 0.6 - 1.2 mmol/L (had to look that up - Source), and toxicity can occur quickly at even slightly higher levels (according to the link) - I was an academic radiologist at a medical school for 34 years, so not my field of expertise (although my BIL is a psychiatrist and would know all about this medication).
But, bottom line is that you've found ways to avoid the headaches, so I guess the best approach is to practice habits based on your own experience. Now, you and your wife have received help from a number of non-traditional medical therapies, so if the 'regular docs' are of no help, then the alternatives are worth a try, if effective and not potentially harmful. Good luck and I hope that you can work out this 'lithium battery' problem. Dave
I know this doesn't really have anything to do with the topic but you should not eat it either.
Unless, of course, you suffer from excessive mood swings. <g>